Ohio, 2015Damaging Winds in Ohio, July 13, 2015
July 13, 2015 · NWS ILN · 27 events in 15 counties and zones
Showers and thunderstorms associated with an upper level disturbance pushed down into the Ohio Valley during the early afternoon hours.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $111,000
- Crop damage
- None recorded
- Events
- 27
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Showers and thunderstorms associated with an upper level disturbance pushed down into the Ohio Valley during the early afternoon hours.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jul 13, 9:41 AM EST, 1 hour 42 minutes earlier.
Area forecast discussion, Jul 13, 9:41 AM EST, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1041 AM EDT MON JUL 13 2015
.SYNOPSIS...
THE COMBINATION OF A SERIES OF UPPER LEVEL DISTURBANCES AND A
MOIST AND UNSTABLE AIRMASS WILL LEAD TO SEVERAL ROUNDS OF SHOWERS
AND THUNDERSTORMS OVER THE NEXT COUPLE OF DAYS. HIGH PRESSURE
WILL BUILD DOWN FROM THE NORTH THROUGH THE MIDDLE PART OF THE
WEEK...BRINGING SOME DRIER CONDITIONS WEDNESDAY INTO THURSDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MCS WILL MOVE THROUGH DURING THE NEAR TERM ALLOWING FOR A DAMAGING
WIND THREAT. THE BEST CHANCE FOR THE DAMAGING WIND THREAT WILL BE
ACROSS WESTERN PORTIONS OF THE FA. INCREASED PRECIPITATION
CHANCES SIGNIFICANTLY TO ACCOUNT FOR THIS. KEPT FLASH FLOOD WATCH
IN PLACE ACROSS THE AREA. MADE ONLY MINOR ADJUSTMENTS TO
TEMPERATURES FOR TODAY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
THE 00Z NAM AND TO A LESSER EXTENT THE 00Z GFS...ALONG WITH A FEW
OF THE CONVECTIVE ALLOWING MODELS ARE SUGGESTING THE POSSIBILITY OF
YET ANOTHER MCS WORKING INTO OUR AREA FROM THE NORTHWEST TUESDAY
MORNING. WILL TRY TO HINT AT THIS IN THE GRIDS/FORECAST...BUT
GENERALLY LIMIT POPS TO HIGHER CHANCE GIVEN THE UNCERTAINTY AND
TIMING/PLACEMENT ISSUES THAT FAR OUT. WILL THEN NUDGE POPS UP A
BIT HEADING INTO THE AFTERNOON...ESPECIALLY ACROSS OUR SOUTH AS
WE DESTABILIZE THROUGH THE AFTERNOON AND A MID LEVEL TROUGH AXIS
PIVOTS DOWN ACROSS OUR AREA. DEPENDING ON THE EXACT TIMING OF
THIS...WE COULD SEE A SEVERE THREAT AGAIN HEADING INTO TUESDAY
AFTERNOON ACROSS FAR SOUTHERN PORTIONS OF OUR FA. LOCALLY HEAVY
RAINFALL WILL AGAIN BE POSSIBLE AND WE MAY EVENTUALLY NEED TO
EXTEND THE FFA OUT THROUGH TUESDAY ACROSS PARTS OF OUR SOUTHERN
AREAS. DRIER AIR WILL BEGIN TO WORK DOWN INTO THE AREA TUESDAY
NIGHT INTO WEDNESDAY AS HIGH PRESSURE BUILDS DOWN INTO THE GREAT
LAKES.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
AS THE LOW PULLS EAST OF THE REGION...RIDGING CENTERED OVER
SOUTHERN PLAINS WILL KEEP ANY CONVECTIVE ACTIVITY MAINLY FOCUSED
OVER THE NORTHERN FORECAST AREA...THOUGH POP UP THUNDERSTORMS CANT
BE RULED OUT. THE RIDGING WILL ALSO ALLOW ABOVE NORMAL
TEMPERATURES TO PUSH INTO THE REGION FOR THE END OF THE PERIOD.
HAVE GENERALLY STAYED ON THE LOWER SIDE OF TEMPERATURE GUIDANCE IN
THE FIRST PART OF THE EXTENDED WITH THE MORE ZONAL PATTERN AND
ANTICIPATED CLOUD COVER...WITH HIGHER SIDE OF GUIDANCE TOWARD WEEKS
END WITH THE STRONG RIDGING.
&&
.AVIATION /15Z MONDAY THROUGH FRIDAY/...
IFR/ MVFR STRATUS DECK HAS EXPANDED TO ALMOST ALL TAF SITES THIS
MORNING. COMPLEX OF SHOWERS AND THUNDERSTORMS HAS MOVED INTO
SOUTHERN WISCONSIN THIS MORNING AND IS STILL EXPECTED TO PUSH
SOUTHEAST THROUGH OUR AREA TODAY. THERE IS A BOUNDARY CURRENTLY
LOCATED THROUGH ILLINOIS AND INDIANA WITH THE GREATEST
INSTABILITY ALONG AND SOUTH OF THE BOUNDARY. SOME HIGH RES MODELS HAVE
SHOWN A MORE EASTWARD PUSH WITH THIS COMPLEX OF THUNDERSTORMS.
GIVEN THE REASONING MENTIONED ABOVE THINK THE STORMS WILL FOLLOW
THE GRADIENT OF INSTABILITY WHICH WOULD PUSH THEM INTO THE
TERMINALS THIS AFTERNOON. THE EASTERN FLANK OF THE STORMS IS ALSO
FORECASTED TO WEAKEN WHICH WOULD PUT COLUMBUS ON THE FRINGE OF THE
LINE. AS THIS LINE OF SHOWERS AND THUNDERSTORMS PUSHES THROUGH THE
TERMINALS EXPECT WINDS TO BE STRONG AND GUSTY WITH REDUCED
VISIBILITIES.
THIS AFTERNOON ANOTHER SET OF SHOWERS AND THUNDERSTORMS IS
EXPECTED TO DEVELOP ACROSS ILLINOIS AND INDIANA. THIS NEXT ROUND
OF STORMS IS THEN FORECASTED TO PUSH EAST INTO THE AREA.
OUTLOOK...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AT TIMES INTO
TUESDAY NIGHT.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR OHZ042-060-061-
070-071-077>079.
KY...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR KYZ089>099.
IN...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR INZ050-058-059-
066-073>075-080.
&&
SYNOPSIS...JGL
NEAR TERM...NOVAK
SHORT TERM...JGL
LONG TERM...JDR
AVIATION...HAINESHazardous weather outlook, Jul 13, 5:05 AM EST, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
605 AM EDT MON JUL 13 2015
OHZ026-034-035-043>046-051>056-062>065-072-074-141000-
HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-UNION-DELAWARE-MIAMI-CHAMPAIGN-
CLARK-MADISON-FRANKLIN-LICKING-GREENE-FAYETTE-PICKAWAY-FAIRFIELD-
CLINTON-HOCKING-
605 AM EDT MON JUL 13 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...SOUTHWEST OHIO
AND WEST CENTRAL OHIO.
.DAY ONE...TODAY AND TONIGHT.
SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY
AND TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE THIS AFTERNOON
AND INTO TONIGHT. THE PRIMARY SEVERE WEATHER THREAT WILL BE
DAMAGING WIND AND LOCALLY HEAVY RAINFALL.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THE PROBABILITY FOR WIDESPREAD SEVERE WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND TONIGHT.
INZ050-058-059-066-OHZ042-060-061-070-071-141000-
WAYNE-FAYETTE-UNION-FRANKLIN-DARKE-PREBLE-MONTGOMERY-BUTLER-WARREN-
605 AM EDT MON JUL 13 2015
...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY
AND TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE THIS AFTERNOON
AND INTO TONIGHT. THE PRIMARY SEVERE WEATHER THREAT WILL BE
DAMAGING WIND AND HEAVY RAINFALL...ALTHOUGH AN ISOLATED TORNADO
CAN NOT BE RULED OUT.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
THE THREAT FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO
TUESDAY WITH LOCALLY HEAVY RAINFALL POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND TONIGHT.
INZ073>075-080-KYZ089>099-OHZ077>079-141000-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-HAMILTON-
CLERMONT-BROWN-
605 AM EDT MON JUL 13 2015
...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...NORTHERN KENTUCKY
AND SOUTHWEST OHIO.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY
AND TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE THIS AFTERNOON
AND INTO TONIGHT. THE PRIMARY SEVERE WEATHER THREAT WILL BE
DAMAGING WIND AND HEAVY RAINFALL...ALTHOUGH AN ISOLATED TORNADO
CAN NOT BE RULED OUT.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
THE THREAT FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO
TUESDAY. SOME OF THE STORMS MAY BECOME SEVERE WITH THE PRIMARY
THREAT BEING DAMAGING WIND AND LOCALLY HEAVY RAINFALL.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND TONIGHT.
KYZ100-OHZ073-080>082-088-141000-
LEWIS-ROSS-HIGHLAND-ADAMS-PIKE-SCIOTO-
605 AM EDT MON JUL 13 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND
SOUTHWEST OHIO.
.DAY ONE...TODAY AND TONIGHT.
SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY
AND TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE THIS AFTERNOON
AND INTO TONIGHT. THE PRIMARY SEVERE WEATHER THREAT WILL BE
DAMAGING WIND AND HEAVY RAINFALL...ALTHOUGH AN ISOLATED TORNADO
CAN NOT BE RULED OUT.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THE THREAT FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO
TUESDAY. SOME OF THE STORMS MAY BECOME SEVERE WITH THE PRIMARY
THREAT BEING DAMAGING WIND AND LOCALLY HEAVY RAINFALL.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND TONIGHT.
In the hours before
Special weather statement, Jul 13, 9:51 AM EST, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1051 AM EDT MON JUL 13 2015
INZ050-OHZ026-034-035-042>044-131545-
WAYNE IN-HARDIN OH-SHELBY OH-LOGAN OH-MERCER OH-AUGLAIZE OH-DARKE OH-
1051 AM EDT MON JUL 13 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN WAYNE...
HARDIN...SHELBY...NORTHERN LOGAN...MERCER...AUGLAIZE AND DARKE
COUNTIES UNTIL 1145 AM EDT...
AT 1050 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR OTTOVILLE TO NEAR MONROE TO NEAR GAS CITY...
MOVING SOUTHEAST AT 50 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
SIDNEY...BELLEFONTAINE...GREENVILLE...CELINA...WAPAKONETA...ST.
MARYS...KENTON...ADA...COLDWATER...NEW BREMEN...MINSTER...
VERSAILLES...ST. HENRY...CRIDERSVILLE...CRIDERSVILLE...UNION CITY...
ANNA...FORT LORAMIE...JACKSON CENTER AND FORT RECOVERY.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4058 8342 4052 8342 4050 8352 4048 8352
4023 8417 4020 8426 4020 8443 4013 8444
3997 8487 4000 8492 4001 8481 4073 8480
4073 8446 4068 8445 4069 8422 4066 8422
4064 8410 4065 8388 4082 8388 4082 8382
TIME...MOT...LOC 1450Z 309DEG 48KT 4097 8443 4077 8496 4055 8557
BINAUSpecial weather statement, Jul 13, 10:43 AM EST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1143 AM EDT MON JUL 13 2015
INZ050-058-059-066-OHZ026-034-035-042>045-051>054-060>062-131645-
FAYETTE IN-WAYNE IN-UNION IN-FRANKLIN IN-HARDIN OH-SHELBY OH-
MIAMI OH-PREBLE OH-LOGAN OH-MONTGOMERY OH-UNION OH-GREENE OH-
MERCER OH-AUGLAIZE OH-DARKE OH-CLARK OH-CHAMPAIGN OH-MADISON OH-
1143 AM EDT MON JUL 13 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FAYETTE...WAYNE...
UNION...NORTHWESTERN FRANKLIN...SOUTHWESTERN HARDIN...SHELBY...
MIAMI...PREBLE...LOGAN...NORTHERN MONTGOMERY...SOUTHWESTERN UNION...
NORTHWESTERN GREENE...SOUTHEASTERN MERCER...CENTRAL AUGLAIZE...
DARKE...NORTHERN CLARK...CHAMPAIGN AND NORTH CENTRAL MADISON COUNTIES
UNTIL 1245 PM EDT...
AT 1143 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR LAKEVIEW TO NEAR NEW CASTLE...MOVING SOUTHEAST AT
40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
NICKEL SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
DAYTON...SPRINGFIELD...HUBER HEIGHTS...RICHMOND...FAIRBORN...TROY...
TROTWOOD...MARYSVILLE...SIDNEY...PIQUA...VANDALIA...CONNERSVILLE...
ENGLEWOOD...BELLEFONTAINE...GREENVILLE...URBANA...TIPP CITY...
EATON...NEW CARLISLE AND WEST MILTON.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3979 8530 3979 8522 4000 8520 4000 8481
4030 8480 4065 8383 4009 8329 3957 8475
3957 8481 3954 8482 3941 8518 3942 8518
3964 8530
TIME...MOT...LOC 1543Z 330DEG 36KT 4056 8387 4000 8539
BINAUSpecial weather statement, Jul 13, 11:21 AM EST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1221 PM EDT MON JUL 13 2015
INZ050-058-059-066-073-074-OHZ042-051>054-060>064-070>072-077-131715-
FAYETTE IN-WAYNE IN-UNION IN-DEARBORN IN-FRANKLIN IN-RIPLEY IN-
MIAMI OH-PREBLE OH-HAMILTON OH-MONTGOMERY OH-CLINTON OH-GREENE OH-
PICKAWAY OH-DARKE OH-CLARK OH-CHAMPAIGN OH-FAYETTE OH-BUTLER OH-
MADISON OH-WARREN OH-
1221 PM EDT MON JUL 13 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FAYETTE...SOUTHERN
WAYNE...UNION...NORTHERN DEARBORN...FRANKLIN...NORTHEASTERN RIPLEY...
MIAMI...PREBLE...NORTHWESTERN HAMILTON...MONTGOMERY...NORTHWESTERN
CLINTON...GREENE...NORTHWESTERN PICKAWAY...SOUTHERN DARKE...CLARK...
CHAMPAIGN...NORTHERN FAYETTE...BUTLER...MADISON AND NORTHERN WARREN
COUNTIES UNTIL 115 PM EDT...
AT 1221 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR URBANA TO NEAR DUBLIN...MOVING SOUTHEAST AT 40
MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PENNY SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
DAYTON...HAMILTON...SPRINGFIELD...KETTERING...MIDDLETOWN...
BEAVERCREEK...FAIRFIELD...HUBER HEIGHTS...RICHMOND...FAIRBORN...
MASON...XENIA...TROY...TROTWOOD...OXFORD...MIAMISBURG...LEBANON...
FOREST PARK...SPRINGBORO AND VANDALIA.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3978 8530 3979 8522 3980 8522 3983 8514
4024 8367 3971 8313 3917 8497 3926 8530
TIME...MOT...LOC 1621Z 330DEG 35KT 4017 8373 3973 8522
BINAUThunderstorm Wind, Preble
- When
- July 13, 11:23 AM EST to 11:25 AM EST
- Where
- Preble County, 0.87 mi NW of New Paris
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Amateur Radio
- Coordinates
- 39.860, -84.790
Multiple trees were downed across the northwest part of the county.
Thunderstorm Wind, Clark
- When
- July 13, 11:37 AM EST to 11:38 AM EST
- Where
- Clark County, Sunnyland
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 39.900, -83.830
A tree was knocked down onto a car, causing significant damage to the car.
Thunderstorm Wind, Montgomery
- When
- July 13, 11:50 AM EST to 11:51 AM EST
- Where
- Montgomery County, 1.27 mi ESE of Dayton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 39.740, -84.160
A large tree was blown down.
Thunderstorm Wind, Montgomery
- When
- July 13, 11:54 AM EST to 11:55 AM EST
- Where
- Montgomery County, 0.53 mi W of New Lebanon
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 39.750, -84.390
Several large tree branches were downed.
Thunderstorm Wind, Butler
- When
- July 13, 12:01 PM EST to 12:03 PM EST
- Where
- Butler County, 2.13 mi SW of Seven Mile
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 39.463, -84.583
A large tree was downed onto power lines at Houge Road and Eaton Road.
Thunderstorm Wind, Greene
- When
- July 13, 12:06 PM EST to 12:08 PM EST
- Where
- Greene County, 0.54 mi ESE of Roxanna
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 39.578, -84.010
A tree was downed onto Roxanna New Burlington Road.
Thunderstorm Wind, Warren
- When
- July 13, 12:09 PM EST to 12:11 PM EST
- Where
- Warren County, 1.93 mi WNW of Five Pts
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 39.580, -84.214
A moderately sized tree on Ballard Drive was split in half due to thunderstorm winds.
Thunderstorm Wind, Clinton
- When
- July 13, 12:20 PM EST to 12:22 PM EST
- Where
- Clinton County, 0.81 mi ESE of Wilmington
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 39.445, -83.816
A few trees were downed near Quaker Way and Fife Avenue.
Thunderstorm Wind, Hamilton
- When
- July 13, 12:26 PM EST to 12:27 PM EST
- Where
- Hamilton County, Brentwood
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 39.220, -84.550
One large tree was uprooted.
Thunderstorm Wind, Hamilton
- When
- July 13, 12:28 PM EST to 12:29 PM EST
- Where
- Hamilton County, Cincinnati
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 39.120, -84.550
Thunderstorm Wind, Hamilton
- When
- July 13, 12:29 PM EST to 12:30 PM EST
- Where
- Hamilton County, 1.81 mi S of Idlewild
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.124, -84.480
Multiple large tree limbs were downed near Grandview Avenue and Fleming Street.
Thunderstorm Wind, Hamilton
- When
- July 13, 12:30 PM EST to 12:31 PM EST
- Where
- Hamilton County, 0.54 mi W of Idlewild
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 39.150, -84.490
Several large trees were downed in the North Avondale area.
Thunderstorm Wind, Hamilton
- When
- July 13, 12:30 PM EST to 12:33 PM EST
- Where
- Hamilton County, 1.38 mi S of Idlewild
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Broadcast Media
- Coordinates
- 39.130, -84.480
Several trees were downed in East Walnut Hills.
Thunderstorm Wind, Hamilton
- When
- July 13, 12:30 PM EST to 12:33 PM EST
- Where
- Hamilton County, 2.55 mi ESE of Cincinnati
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 39.100, -84.510
Numerous trees and power lines were downed throughout downtown Cincinnati.
Thunderstorm Wind, Hamilton
- When
- July 13, 12:32 PM EST to 12:33 PM EST
- Where
- Hamilton County, 1.48 mi SSE of Idlewild
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Broadcast Media
- Coordinates
- 39.130, -84.470
A tree was downed across Keys Crescent near Madison Road.
Thunderstorm Wind, Clermont
- When
- July 13, 12:42 PM EST to 12:44 PM EST
- Where
- Clermont County, 0.43 mi NNW of Glen Este
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 39.106, -84.273
A tree fell onto a garage in the Eastgate area.
Thunderstorm Wind, Highland
- When
- July 13, 12:46 PM EST to 12:49 PM EST
- Where
- Highland County, 1.12 mi S of Hillsboro
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 39.184, -83.621
Numerous trees were downed onto several houses along Ivy Hill Road. A garage door and wall were damaged at one residence. A few homes also had shingle and siding damage.
Thunderstorm Wind, Clermont
- When
- July 13, 12:56 PM EST to 12:57 PM EST
- Where
- Clermont County, New Richmond
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 38.950, -84.280
A small tree was uprooted.
Thunderstorm Wind, Ross
- When
- July 13, 1:04 PM EST to 1:05 PM EST
- Where
- Ross County, 1.32 mi ENE of Chillicothe
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 39.337, -82.957
One large tree was downed in front of Mt Logan Elementary School.
Thunderstorm Wind, Adams
- When
- July 13, 1:08 PM EST to 1:09 PM EST
- Where
- Adams County, 0.69 mi N of Seaman
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 38.940, -83.570
A large tree fell onto a house and caused minor damage.
Thunderstorm Wind, Adams
- When
- July 13, 1:09 PM EST to 1:10 PM EST
- Where
- Adams County, 0.69 mi N of Seaman
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 38.940, -83.570
Shingles and siding were blown off of a house.
Thunderstorm Wind, Brown
- When
- July 13, 1:13 PM EST to 1:14 PM EST
- Where
- Brown County, Georgetown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 38.870, -83.900
A tree fell onto a house.
Thunderstorm Wind, Pike
- When
- July 13, 1:22 PM EST to 1:24 PM EST
- Where
- Pike County, 2.77 mi WNW of Glen Jean
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Trained Spotter
- Coordinates
- 39.110, -83.030
Several trees and power poles were knocked down.
Thunderstorm Wind, Scioto
- When
- July 13, 1:30 PM EST to 1:35 PM EST
- Where
- Scioto County, 0.49 mi ENE of Lucasville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Emergency Manager
- Coordinates
- 38.883, -82.972
Several large trees were downed in the Lucasville area. A few trees caused damage when they fell onto houses.
Thunderstorm Wind, Brown
- When
- July 13, 1:37 PM EST to 1:38 PM EST
- Where
- Brown County, 1.28 mi WSW of Slickaway
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 38.670, -83.770
A large tree limb fell onto a car.
Thunderstorm Wind, Scioto
- When
- July 13, 1:38 PM EST to 1:50 PM EST
- Where
- Scioto County, 0.88 mi NW of Pools Corners
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $7,000
- Reported by
- Public
- Coordinates
- 38.890, -82.860
Numerous trees were downed across Madison Township, especially along White Gravel, Warren Hill, Richard, Dewey and Kulp Roads.
Thunderstorm Wind, Scioto
- When
- July 13, 1:51 PM EST to 1:52 PM EST
- Where
- Scioto County, 0.57 mi ESE of Buena Vista
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 38.627, -83.260
US Route 52 was closed at Buena Vista due to a tree that was downed across the road.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Kentucky, July 13, 20154 deaths · 15 injured · $3.7 million · 60 kt wind · 61 events
- Tornadoes and Hail in Kansas, July 13 to 14, 2015$285,000 · EF3 · 20 events
- Heat in Oklahoma, July 13 to 21, 201534 injured · 1 event
- Flash Flooding and Flood in Indiana, July 13 to 14, 20151 death · $210,000 · 1 in hail · 24 events
- Tornadoes and Flash Flooding in Kentucky, July 13 to 17, 2015$545,000 · EF1 · 110 events
- Flash Flood in New Mexico, July 13, 20151 death · $15,000 · 1 event
- Heat in Illinois, July 13, 20151 death · 1 event
- Heat in Texas, July 13, 20151 death · 1 event
- Hail and Damaging Winds in Georgia, July 13 to 15, 20151 injured · $698,000 · 1 in hail · 38 events
- Flash Flooding and Hail in Wisconsin, July 13, 2015$1.3 million · 1 in hail · 29 events
- Flash Flooding and Flooding in Virginia, July 13 to 14, 2015$2.2 million · 18 events
- Tornadoes and Flash Flooding in Indiana, July 13 to 14, 2015$199,000 · EF1 · 38 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 579979, 579980, 579981, 579986, 579982, 579983, 579987, 579988, 579989, 579991, 579990, 579992, 579993, 579995, 579994, 590058, 580011, 590059, 590060, 590061, 590062, 590064, 591004, 590065, 590066, 590068, 590067.